Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
StrikerO

Does Mirtazapine cause Acne? Any sleeping pill recomendation that dont cause acne and hair loss? thanks!

Recommended Posts

Hello,

Well i will like to know if my breakout could be Mirtazapine? since i read a few post people saying that caused them acne,

if that the case, any sleeping pill recomendation?

That dont cause acne or hairloss, will be much apreciatted

I am currently taking 15mg of Mirtazapine at nite,

 

well thanks to all and looking forward for any reply

 

cheers

Edited by StrikerO
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×